# SDR REXA2017091601007

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,215 hours, 14,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT BULBS INOPERATIVE FORWARD EMERGENCY EXIT SIGN.  R & R THE BULBS, OPS CHECKED GOOD IAW  AMM 33-50-00.  OK FOR SERVICE.
